Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Erratum to ``Dynamical systems and semisimple groups, an introduction''


Author: Scot Adams
Journal: Bull. Amer. Math. Soc. 39 (2002), 593-593
MSC (2000): Primary 37C75
Published electronically: July 10, 2002
Original Article: Bull. Amer. Math. Soc. (N.S.) 39 (2002), 415-423.
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 37C75

Retrieve articles in all journals with MSC (2000): 37C75


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-02-00961-8
Published electronically: July 10, 2002
Article copyright: © Copyright 2002 American Mathematical Society